# SDR COM31119

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344CA
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- Propeller: Rotol R3544123F13
- System (JASC): 6114 · Propeller Hub Section
- Part: Rear Face
- Part number: 660714200
- Condition: Cracked
- Location: Prop Hub
- Part time: 5,506 hours
- Component: Rotol, R3544123F13
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING OVERHAUL INSPECTION OF HUB REAR FACE IAW SF340 SB 61-58 APPENDIX C SCAN B.  HUB S/N CW1114 WAS REMOVED FROM FURTHER SERVICE AT THAT TIME.
